# SDR DALA2018123107471

- Difficulty date: December 29, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 57,908 hours, 18,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 RT WINGLET TIP TRAILING EDGE DAMAGE. CORRECTIVE ACTION: C/W ER/A 574215-14 REV ORIG, SEC I PERMAMANT REPAIR. (0882472)
